# SDR DXTA200500929

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 5,202 hours, 4,355 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30358005D
- Part serial: PCEJCO551
- Condition: Inoperative
- Location: Right
- Part time: 5,202 hours, 4,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, THE RIGHT ENGINE HAD NORMAL START, LEFT ENGINE STARTED, ENGINE ACCELERATED THRU 52 PERCENT AND WOULD NOT SHUT OFF WITH THRUST LEVER IN CUT OFF.  HAD TO SHUT ENGINE DOWN USING FIREWALL SHUTOFF.  MAX N1 103.5%, N2 OVERSPEED, DID NOT NOTICE ACTUAL SPEED.  ENGINE IS BEING REMOVED AND GOING TO SHOP FOR EVALUATION.
